# SDR UPS01236732

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY EXIT LIGHTS SWITCH GUARD IS INOP; WHEN LIGHTS ARE TURNED ON TO TEST & GUARD IS CLOSED, LIGHTS REMAIN ON INSTEAD OF MOVING TO ARMED POSITION. R&R EMERGENCY EXIT LIGHT SWITCH GUARD. OPS CHECKS NORMAL. PERFORMED EMERGENCY EXIT LIGHT OPS. CHECKS PER MM 33-50-01 CHECKS NORMAL.
